# SDR TWAA9804107

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, IN ELECTRONIC COMPT FOUND A DRILLED HOLE WITH A CRACK IN STRINGER 33L AT STATION 347.  STOP DRILLED HOLE PER SRM 51-10-00.  REPAIRED STRINGER PER SRM 53-00-03 FIG 203.  (M)
